The obrechkoff transform on spaces of generalized functions

  1. Cruz-Báez, D.I. 1
  2. Rodríguez, J. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Rocky Mountain Journal of Mathematics

ISSN: 0035-7596

Year of publication: 2001

Volume: 31

Issue: 1

Pages: 141-155

Type: Article

Export: RIS
DOI: 10.1216/rmjm/1008959673 SCOPUS: 2-s2.0-0035285171 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus